Ismail Naci Cangul
Ismail Naci Cangul
uludag.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Remarks on q-Bernoulli numbers associated with Daehee numbers
H Ozden, IN Cangul, Y Simsek
Advanced Studies in Contemporary Mathematics 18 (1), 41-48, 2009
1832009
On the higher-order w-q-Genocchi numbers
IN Cangul, V Kurt, H Ozden, Y Simsek
Advanced Studies in Contemporary Mathematics 19 (1), 39-57, 2009
1042009
A note on p-adic q-Euler measure
H Ozden, Y Simsek, IN Cangul, SH Rim
arXiv preprint math/0702868, 2007
1002007
On the Zagreb indices of the line graphs of the subdivision graphs
PS Ranjini, V Lokesha, IN Cangül
Applied Mathematics and Computation 218 (3), 699-702, 2011
892011
The multiplicative Zagreb indices of graph operations
KC Das, A Yurttas, M Togan, AS Cevik, IN Cangul
Journal of Inequalities and Applications 2013 (1), 90, 2013
852013
Multivariate interpolation functions of higher-order 𝑞-Euler numbers and their applications
H Ozden, IN Cangul, Y Simsek
Abstract and Applied Analysis 2008, 2008
822008
Normal subgroups of Hecke groups and regular maps
IN Cangül, D Singerman
Mathematical Proceedings of the Cambridge Philosophical Society 123 (1), 59-74, 1998
811998
Euler polynomials associated with p-adic q-Euler measure
H Ozden, Y Simsek, IN Cangul
General Mathematics 15 (2), 24-37, 2007
492007
Operations of Nanostructures via SDD, ABC4 and GA5 indices
V Lokesha, T Deepika, PS Ranjini, IN Cangul
Applied Mathematics and Nonlinear Sciences 2 (1), 173-180, 2017
442017
Normal Subgroups of Heckc Groups H (l)
SIN Cangii
442009
A new approach to q-Genocchi numbers and their interpolation functions
IN Cangul, H Ozden, Y Simsek
Nonlinear Analysis: Theory, Methods & Applications 71 (12), e793-e799, 2009
372009
Remarks on sum of products of-twisted Euler polynomials and numbers
H Ozden, IN Cangul, Y Simsek
Journal of Inequalities and Applications 2008 (1), 816129, 2007
372007
Generating functions of the (h, q) extension of twisted Euler polynomials and numbers
I Cangul, H Ozden, Y Simsek
Acta Mathematica Hungarica 120 (3), 281-299, 2008
342008
On the Diophantine equation x2+ 2a11b= yn
IN Cangül, M Demirci, F Luca, A Pintér, G Soydan
Fibonacci Quart 48 (1), 39-46, 2010
322010
On the Harary index of graph operations
KC Das, K Xu, IN Cangul, AS Cevik, A Graovac
Journal of Inequalities and Applications 2013 (1), 339, 2013
312013
Inverse problem for sigma index
I Gutman, M Togan, A Yurttas, AS Cevik, IN Cangul
MATCH Commun. Math. Comput. Chem 79 (2), 491-508, 2018
282018
On the first Zagreb index and multiplicative Zagreb coindices of graphs
KC Das, N Akgunes, M Togan, A Yurttas, IN Cangul, AS Cevik
Analele Universitatii" Ovidius" Constanta-Seria Matematica 24 (1), 153-176, 2016
272016
Commutator Subgroups of the Extended Hecke Groups
R Sahin, O Bizim, IN Cangul
Czechoslovak Mathematical Journal 54 (1), 253-259, 2004
262004
Zagreb polynomials of three graph operators
AR Bindusree, IN Cangul, V Lokesha, AS Cevik
Filomat 30 (7), 1979-1986, 2016
222016
On the diophantine equation x 2+ 2a· 3b· 11c= yn
İ Cangül, M Demırcı, I Inam, F Luca, G Soydan
Mathematica Slovaca 63 (3), 647-659, 2013
212013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20